# SDR FXTA20110405001

- Difficulty date: December 22, 2010
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N45052
- Make and model: Piper PA-31-350
- Aircraft serial: 318152063
- Aircraft time: 28,162 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 600X6
- Condition: Blown
- Location: Nlg
- Part time: 47 hours
- Component: Nlg Wheel, Cleveland
- Component part number: 40140
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING NOSE WHEEL TUBE BLEW OUT.  PILOT WAS UNABLE TO KEEP DIRECTIONAL CONTROL AND VEERED OFF THE RUNWAY CAUSING CONSIDERABLE DAMAGE TO THE AIRCRAFT.
